Publication
Title
The tanh method: a tool for solving certain classes of non-linear PDEs
Author
Language
English
Source (journal)
Mathematical methods in the applied sciences. - Stuttgart
Publication
Stuttgart : 2005
ISSN
0170-4214
Volume/pages
28:17(2005), p. 2031-2035
ISI
000233225200002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.12.2017
To cite this reference